# SDR ASAA2015070412331

- Difficulty date: July 4, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 2,832 hours, 926 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Circuit Breaker
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION, APU SCU FAN POWER CIRCUIT BREAKER WAS FOUND OUT. ACFT GROUNDED.  INSPECTED THE CIRCUIT BREAKER & PANEL AREA, NO DEFECTS NOTED, RESET SAME.  ACCOMP APU START, SCU CHECKS NORMAL REF 49-41-61.
